Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The classifying topos of a continuous groupoid. I


Author: Ieke Moerdijk
Journal: Trans. Amer. Math. Soc. 310 (1988), 629-668
MSC: Primary 18B25; Secondary 03G30, 18F20
DOI: https://doi.org/10.1090/S0002-9947-1988-0973173-9
MathSciNet review: 973173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate some properties of the functor $ B$ which associates to any continuous groupoid $ G$ its classifying topos $ BG$ of equivariant $ G$-sheaves. In particular, it will be shown that the category of toposes can be obtained as a localization of a category of continuous groupoids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18B25, 03G30, 18F20

Retrieve articles in all journals with MSC: 18B25, 03G30, 18F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0973173-9
Keywords: Grothendieck topos, colimit of toposes, continuous groupoid, category of fractions
Article copyright: © Copyright 1988 American Mathematical Society